Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

On tricyclin. Having irregular periods, very light and thin, sometime spotting. How to rectify?

Hi, am a 22 year old girl who is very active and average wieght. I am on tricyclin low birth control method and have been having very irregular periods. They are not coming late they are come early and not lasting very long. It is more like spotting most of the time and instead of being dark like it use to be it s light and thin. I have pap test regularly and nothing has shown up before. I have had problems with taking my pill on time but nothing to serious expect taking it the next day however the first time i started early it was a week and i discontinued my pill until the following start day of my new cycle. What is wrong with me should a i make an apt as soon as possible or is this just a natural thing that happens to women due to stress and other factors? I cycle has also been more painful cramps and back pain and i know when it is coming even if its two weeks early like it was this time.
Asked On : Thu, 19 Jul 2012
Answers:  0 Views:  6 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor